# SDR ABXA9800613

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 3957087503
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND MAIN ENTRY DOOR EXTERIOR HANDLE HOUSING CRACKED.  REPLACED HOUSING IAW DC9 SRM 51-30-2.
